# SDR ASAA2024041049345

- Difficulty date: April 10, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH SIDE TRANSITION PANELS HAVE VARIOUS SPOTS OF CORROSION FROM STA 727F TO 767. GROUNDED - YES. EVALUATED AFT CARGO R/H TRANSITION PANEL. REMOVED CORROSION. ORIGINAL THICKNESS .040, REMOVED .040, REMAINING .000. FOUND TO BE OUT OF LIMITS. REMOVED, FABRICATED NEW AND INSTALLED NEW R/H TRANSITION IAW B737-900 SRM 53-00-53-1A-2 AND 53-00-53-2R-5.
